# SDR AALA201807259009

- Difficulty date: July 13, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 57,621 hours, 25,362 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784
- Part serial: R1026
- Condition: Leaking
- Location: Zone 100
- Part time: 54,060 hours, 20,604 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. BAD ODOR THOUGH OUT AIRCRAFT. APU FOUND TO BE THE CAUSE. FOUND APU LEAKING FROM WITNESS DRAIN. REPLACED APU ASSEMBLY PER J/C 26L31049005.
